# SDR SWAA2022041227873

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222DF REQUIRES REPLACEMENT. REFERENCE ESR 19-06142. / REPAIRED PANEL 222DF PER SRM 53-00-50-2R-1 & TSR 2019009362.
